Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Itchy underarms and soles

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
my underarms and soles itch very badly, its been there for a few weeks now
Posted Thu, 12 Apr 2012 in Skin Hair and Nails
Answered by Dr. Andrew Rynne MD 5 hours later
Hi there. Thank you for posting your question here.

This may be a fungal infection. Do you see any rash on your soles or underarms? If you do then please describe it or, better still, send a HD photograph of it.

In the meantime, to control the itch and your need to scratch, take a good antihistamine like Zertrex at least once a day.
Above answer was peer-reviewed by
Follow-up: Itchy underarms and soles 6 hours later
No I do not have any rashes, either underarm or on my soles
Answered by Dr. Andrew Rynne MD 4 hours later
All right.

Then just see how it goes with the antihistamine along like Zyrtec 5mg for the next few weeks. You may need to take after breakfast. It may be an allergy to something you have been in contact with like cloths or detergent or a medicine or even food. My feeling is that it will pass. If it does not help, see an allergist/dermatologist.

Please accept my answer if you do not have further questions.

Good luck.
Above answer was peer-reviewed by
Follow-up: Itchy underarms and soles 6 hours later
are these any side effects due to my medication
Answered by Dr. Andrew Rynne MD 2 hours later

All medications can have side effects. Which, if any, are causing your symptoms will take a little working out - stopping each for a while to see if the itch eases. You will need to do this with your own doctor.

Good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor